# SDR AMTA200600212

- Difficulty date: March 27, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EGRESS FLOOR TRACK LIGHT DAMAGED.  REPLACED FLOOR TRACK AS REQUIRED.  (K)
